# SDR SWAA2025120140331

- Difficulty date: November 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8763L
- Make and model: Boeing 737-8
- Aircraft serial: 67215
- Aircraft time: 11,038 hours, 5,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT OVERNIGHT EXIT IS LOOSE.   REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51-01. OPS CHECKED GOOD.
